Superintegrability in three-dimensional Euclidean space

E. G. Kalnins, G. C. Williams, W. Miller, G. S. Pogosyan

Research output: Contribution to journalArticlepeer-review

43 Scopus citations


Potentials for which the corresponding Schrödinger equation is maximally superintegrable in three-dimensional Euclidean space are studied. The quadratic algebra which is associated with each of these potentials is constructed and the bound state wave functions are computed in the separable coordinates.

Original languageEnglish (US)
Pages (from-to)708-725
Number of pages18
JournalJournal of Mathematical Physics
Issue number2
StatePublished - Feb 1999
Externally publishedYes


Dive into the research topics of 'Superintegrability in three-dimensional Euclidean space'. Together they form a unique fingerprint.

Cite this